Advertisement

Regularity Theory for Quasilinear Elliptic Systems and Monge—Ampère Equations in Two Dimensions

  • Authors
  • Friedmar Schulz

Part of the Lecture Notes in Mathematics book series (LNM, volume 1445)

Table of contents

  1. Front Matter
    Pages I-XV
  2. Friedmar Schulz
    Pages 1-14
  3. Friedmar Schulz
    Pages 28-38
  4. Friedmar Schulz
    Pages 39-52
  5. Back Matter
    Pages 115-123

About this book

Introduction

These lecture notes have been written as an introduction to the characteristic theory for two-dimensional Monge-Ampère equations, a theory largely developed by H. Lewy and E. Heinz which has never been presented in book form. An exposition of the Heinz-Lewy theory requires auxiliary material which can be found in various monographs, but which is presented here, in part because the focus is different, and also because these notes have an introductory character. Self-contained introductions to the regularity theory of elliptic systems, the theory of pseudoanalytic functions and the theory of conformal mappings are included. These notes grew out of a seminar given at the University of Kentucky in the fall of 1988 and are intended for graduate students and researchers interested in this area.

Keywords

Elliptic systems Elliptische Systeme Partial differential equations Partielle Differentialgleichungen Riemannian manifold equation function

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0098277
  • Copyright Information Springer-Verlag Berlin Heidelberg 1990
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-53103-6
  • Online ISBN 978-3-540-46678-9
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site
Industry Sectors
Aerospace
Oil, Gas & Geosciences